# SDR AALA20160426018

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 7,615 hours, 2,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR MOUNTED SLIDE PACK PARTIALLY DISLODGED FROM DOOR WHEN DOOR OPENED BY CATERING.  SLIDE DID NOT DEPLOY.  REPACKED SLIDE IAW AMM 25-66-01.
